# SDR TWAA9913703

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606004
- Condition: Inop
- Location: Row 22-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY EGRESS LIGHTS WERE INOPERATIVE FROM ROW 22 THROUGH 30.  REPLACED THE LIGHT MODULE.  CHECK-C 6-12-99 STL.
